Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Muscle Relaxant & Liver Spots

Posted Jan 09 2010 2:29pm
Now we know that my Simvastatin isn't the cause of my 'spasms',  I'm on a muscle relaxant called Chlorzoxazone ( try to say that 5 times real fast!!) .  I have a month's supply and if at the end of that time the spasms don't go away then I'll have some tests done.  Another way to describe the feelings I'm having is 'hiccups' below my ribs.
These are so ANNOYING.....can't wait til they go away for good.
We are busy planning our 'annual' Valentine's trip to Atlantic City.  Really looking forward to getting away for  few days.  It will be a year that week that I started having a bad rash on my legs.  I still get them once in a while, and I do believe they are caused by those throw away razors.  I buy higher priced ones now but only use them 3 times then toss them as I noticed by the 4th time I start getting a rash again and they itch so horribly.  I'm scarred for life.  I'm actually beginning to look like I was put together by Dr. Frankenstein. 
Don't even let me get started on LIVER SPOTS.  On my forehead........hands..........down by my ankles...........good grief I'm a freaking mess. I remember seeing my grandma with those.  Her legs were covered with liver spots.  I prayed fervently that I would not inherit those.  Apparently you don't inherit them, they are caused by the sun.  I'm not even a sun worshipper.  They don't even have anything to do with the Liver........wth?  If they are unrelated to the liver or liver function.....why call them that???????
Post a comment
Write a comment:

Related Searches